# SDR JJBA20150220007

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N837CA
- Make and model: Dhav DHC8311
- Aircraft serial: 554
- Aircraft time: 28,140 hours, 30,922 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU PUT SMOKE INTO CABIN & FLIGHT DECK.  APU DID NOT SHUTDOWN ON ITS OWN.  RAN APU, NO DEFECTS NOTED.
